|headache after ejaculation
Apr 15, 2001
does being HIV+ and taking protease inhibitors cause headaches after ejaculation? It doesn't happen immediately but if I masturbate at night the next day I have a terrible headache. If in the morning then the headache is that day. What's up with that?
| Response from Dr. Henry
That is not a side effect I have heard about unless the person is taking Viagra or poppers (the levels will be elevated due to the protease inhibitors and thus can get delayed side effects). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash Worried It Could Be HIV
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Enlarged Lymph Nodes After Blowjob Worried I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.